Spinning attacks at Supermarket?
Well Ive been on here before and realized that Id gotten an inner ear infection through a very long summer cold Id gotten. Basically found out also that my iron and B12 levels were a bit low too, which was adding to the lightheadedness of the inner ear infection and prolonging it.
I sometimes now get a sort of almost dimming of vision at times when Im laying down. Usually happens after moving my head in some way, like after listening to music and moving my head. Anyone else had this?
Also.. the main point of this was basically to ask if anyone else gets vertigo attacks in the supermarket? I don't seem to get vertigo now at all unless I walk really quickly or I go to a supermarket. Its crazy, Im going down an aisle and all of a sudden wham!! hits me and I found the only way to deal with it was to stop for a second, and look at the floor to get away from the ailse. Only seems to happen in the tins aisle where its a bit darker but lots of visual information going on (labels on all the tins and bags of pastas and herbs etc) and in the milk and spreads section.. don't know if its something to do with a visual information overload and low lighting combined or something.. its horrible when it happens though, as it makes me feel like Im going to be sick and it feels like Ive got butterflies in my stomach. Horrible giddy feeling, like being drunk without drinking!
also.. for people out there who are reading this, trust me you do get better! Ive had this for a few months now, and I feel maybe 50-60% better now. If it wasnt for a few triggers like I mentioned above, I would feel as if I was pretty much healed.
Such a horrible infection this.. sympathy for anyone with it. It's made me feel very differently about a lot of things. The only thing you can do to help is to keep your vitamin levels in proper check by seeing a doctor. I say "in check" because sometimes a multivitamin isnt good enough, as you may have an overabundance of one vitamin and could make it dangerous for yourself taking more at higher doses.